# SDR 95ZZZX3409

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93119
- Make and model: Boeing 747131
- Aircraft serial: 20083
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Base
- Part number: 1695
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGW - FLT 720 - DURING CRUISE, SMOKE AND ELECTRICAL ODOR EMITTED FROM OVERHEAD LIGHT NEAR FIRST CLASS GALLEY.  FOUND BROKEN LAMP BASE, MFG PN 1695, IN SOCKET.  REMOVED LAMP BASE AND INSTALLED NEW LAMP.  LIGHT OPERATION CHECKED NORMAL.  CHECK C-2 - 10-19-94 - MCI.
